Application Information

This drug has been submitted to the FDA under the reference 020021/002.

Names and composition

"SUDAFED 24 HOUR" is the commercial name of a drug composed of PSEUDOEPHEDRINE HYDROCHLORIDE.

Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
020021/002 SUDAFED 24 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 240MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
017603/001 NOVAFED PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 120MG
017941/002 SUDAFED 12 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE, EXTENDED RELEASE/ORAL 120MG **Federal Register determination that product was not discontinued or withdrawn for safety or efficacy reasons**
020021/002 SUDAFED 24 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 240MG
073585/001 SUDAFED 12 HOUR PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG
075153/001 PSEUDOEPHEDRINE HYDROCHLORIDE PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG
077442/001 PSEUDOEPHEDRINE HYDROCHLORIDE PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG
209008/001 PSEUDOEPHEDRINE HYDROCHLORIDE PSEUDOEPHEDRINE HYDROCHLORIDE TABLET, EXTENDED RELEASE/ORAL 120MG

Ask a doctor

A licensed doctor will try to answer your question for free as quickly as possible. Free of charge during the beta period.

Answered questions

I'm 4 months pregnant with the flu. My doc said Sudafed is fine for me to take, but is Sudafed 24 hour safe?
It's after hours. And I meant to say that I have the flu, not that I'm pregnant with it! :P Asked by Kamala Tremaine 1 year ago.

Be super careful, when I wanted to take Primatene I couldn't get ahold of my Doctor, so I do what I always do when I cant reach her -I call a pharmacist. They can tell you the most recent precautions regarding prescription and over-the-counter drugs. I was told Primatene can induce contractions! So I didn't pick up that at the store! Call the Pharmacist at any 24 hour pharmacy when its after hours, you don't even have to be a client! Answered by Etta Schmal 1 year ago.

My girlfriend who was my OB-GYN had told me that as long as you are past the 12 week mark, Sudafed and other cold medicines are fine to take in moderation. Before 12 weeks, there might be concerns about the meds affecting development. She is from the school of thought that it is best to take care of mom's symptoms so she does not get run down. She was always concerned that the stress of mom's illness might have a greater impact on the baby than the medications. Answered by Mitsuko Gutshall 1 year ago.

I would check with the pharmacist as well. Sometimes doctors aren't fully informed on the contents of the medication. When I had the flu, my local pharmacist said I was better off not taking anything at all because the side affects on fetuses of a lot of over the counter cold & flu medicines are not completely known. Your pharmacist will be able to recommend something that is safe to take. Answered by Johana Saathoff 1 year ago.

I would stick with the 30 mg tablets of Sudafed, 2 tablets every 4-6 hours as needed (the box's directions for adult dosages). ****Always trust your DOCTOR'S recommendations over a pharmacists. A doctor knows your COMPLETE medical history, and they know exactly what meds you are taking. A pharmacist can only make recomendations based on the meds you getting filled at his/her particular pharmacy!! Answered by Graciela Emison 1 year ago.

I dont know specifically what is in sudafed 24 hr...but my doctor said sudafed is safe for my nasal congestion (3 months pregnant). it even has the pseudoephedrine ingredient in it. I dont think it passes through the placenta. What else is in the sudafed 24hr? You know, tylenol (acetomenaphine) is safe too. So just look up the other ingredients on babynet.com or google them. Answered by Kathyrn Lubell 1 year ago.

When i was pregnant i was told not to take sudafed of any type. What does it say on the box? If your doctor isn't open why don't you call a 24 hour drug store (chemist) I'm sure that they will be able to tell you! Answered by Ines Kassabaum 1 year ago.

yes it is perfectly safe, just take the right dose in the amount of time you are supposed to take it!! hope you get to feeling better, just get rest and drink plenty of liquids, if you are not better within a couple of days call your dr back Answered by Laquita Askegren 1 year ago.

ask the pharmacist they know theese things! Answered by Scotty Duff 1 year ago.


Two 24 hour sudafed?
Im pretty paranoid when it comes to this stuff, but Ive taken two 24 hour sudafed tablets and it says not to exceed one in 24 hours? Asked by Malcolm Matsunaga 1 year ago.

first, why did you take 2, but, you'll be fine, 1 is the recommended dosage, but you won't freak out, may not be able to sleep though. seriously, why did you take 2? Answered by Bruna Delmuro 1 year ago.


How many ml of pseudoephedrine is there in sudafed 24 hour tablets?
Asked by Roni Murtaugh 1 year ago.

just like you. I'd have to read the box. Answered by Edward Bogardus 1 year ago.

The tablets contain 240 mg of pseudoephedrine hydrochloride each. Pseudoephedrine HCl is a solid, not a liquid, so it doesn't make sense to measure its volume (in mL). Pseudoephedrine (not the HCl salt) is also a solid at room temperature. Answered by Jeannetta Brunton 1 year ago.

Meth kills. Answered by Kendall Lemoine 1 year ago.


I accidentally took 2 Sudafed 24 hour pills in 12 hours.?
i took yesterday morning and, forgetting that i already took one, took one again last night. i went to bed feeling kind of funny (my breathing was odd and my throat was very dry), but this morning i feel really jumpy and nauseous. am i ok? should i go see a doctor?also, i was wondering if i should eat because... Asked by Doretha Weinzinger 1 year ago.

i took yesterday morning and, forgetting that i already took one, took one again last night. i went to bed feeling kind of funny (my breathing was odd and my throat was very dry), but this morning i feel really jumpy and nauseous. am i ok? should i go see a doctor? also, i was wondering if i should eat because maybe it will slow the absorption? or am i making that up.... will eating just make me more nauseous? will it make me throw up? Please, if anyone could help please do so! Answered by Malka Duncil 1 year ago.

Yes, eat something, drink water and maybe some milk. Unless you're sensitive/allergic to this medication, you'll be just fine. Being worried like this, can make you feel jumpy and nauseous by itself... so have some food and drink and lay down. And if you do feel like throwing up, go ahead - sometimes it does help us feel better. :) If you do keep feeling bad and have high or irregular heartbeat, or can't breathe/swallow, contact a doctor or call 911. Most likely you'll be just fine, so relax and feel better soon. :) Answered by Maxie Reagans 1 year ago.

24 Hour Sudafed Answered by Heide Steigman 1 year ago.

Sudafed 24 Hour Answered by Candice Szczepkowski 1 year ago.

I think part of your symptoms are from you feeling anxious about the number of pills you took. Just drink fluids to flush the extra amount out of your system some. You don't need to see a doctor unless you are extremely sensitive to this type of medication. Lots of people double up on Sudafed without adverse affects. The bottle should even state something like not to take more than two to four during a 24 hour period, which would mean that taking more than one would be acceptable. Answered by Inga Goossens 1 year ago.

a doctor's opinion is always best. So if you are that worried about it go. But i would say you are just fine just took a little much. Be careful not to do it again and yes eat. They will put the lowest safest dose compatible with almost everyone and most medications over the counter to be safe so if you are healthy you are going to be fine!! just probably a little awkward for a day or two Answered by Louis Petruzzi 1 year ago.


What's the best Sudafed product?
I just started taking Parnate recently, and maybe that's why I'm congested, but anyway what's better, the 4-6 hour Sudafed? Or 12 hour? or 24 hour? Asked by Mabel Galuszka 1 year ago.

i asked my nurse friend, she's my best friend, shes been a nurse for 2 months now, she spent 5 years getting her BSN so she knows her stuff, she says that parnate is the same thing as ritalin, ya know the stuff kids use. Kids can get congestion too, so it probably isnt a problem that youre taking parnate. I would take the 24 hour sudafed. If you dont get relief within a couple minutes or so, you could probably take 2 or 3 more pills until you get relief. also, try taking the parnate with aged cheeses or wines, anything that contains tyramine. I heard it could work wonders. Jerry C Answered by Dagmar Heppding 1 year ago.

This Site Might Help You. RE: What's the best Sudafed product? I just started taking Parnate recently, and maybe that's why I'm congested, but anyway what's better, the 4-6 hour Sudafed? Or 12 hour? or 24 hour? Answered by Thao Thoman 1 year ago.

No, Sudafed has tylenol in the multi symptom formulas and tylenol is not a blood thinner. The original Sudafed has no pain releivers in it at all and is only a mild decongestant. Stay away from Motrin and Ibuprofen (Advil) for they do contain blood thinners. Answered by Marylyn Pherson 1 year ago.


Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - All rights reserved